Analytic operations in real Banach spaces
Studia Mathematica (1953)
- Volume: 14, Issue: 1, page 57-78
- ISSN: 0039-3223
Access Full Article
topHow to cite
topCitations in EuDML Documents
top- Svatopluk Fučík, Jindřich Nečas, Jiří Souček, Vladimír Souček, Upper bound for the number of eigenvalues for nonlinear operators (Preliminary communication)
- Svatopluk Fučík, Dien Hien Tran, Note on nonlinear spectral theory: Application to boundary value problems for ordinary integrodifferential equations
- Gustavo Muñoz, Yannis Sarantopoulos, Andrew Tonge, Complexifications of real Banach spaces, polynomials and multilinear maps
- Jiří Souček, Morse-Sard theorem for closed geodesics
- Slavomír Burýšek, Some remarks on polynomial operators